

# OCTOBER 18-24, 2021 PROGRAM SCHEDULE

#### **MONDAY, OCTOBER 18**

**10 am, 4 & 10 pm** "Wisconsin's Most Haunted Places" Paranormal investigator Chad Lewis explores ghostly places & shares his findings at Hedberg Public Library on September 18, 2018. 51 min.

**11 am, 5 & 11 pm** "Westside Baptist Church" Meditation with Pastor Andrew Hudson.

**12 pm** "Gender & Sexuality" Janesville Mobilizing 4 Change welcomes Hawthorne McCracken to discuss non-binary, gender fluid, pansexual and other identities on Oct. 23, 2018. 83 min.

**1:30 & 7:30 pm** "Brain Health" Cori Marsh of Aging and Disability Resource Center discusses dementia & answers questions in the Senior Moments series on November 1, 2016. 59 min.

**2:30 & 8:30 pm** "Mystery Theater" Rock Hudson, J. Scott Smart & Julie London star in the 1951 black & white movie, "*The Fat Man.*" 77 min.

6 pm "Plan Commission" Broadcast live.

#### **TUESDAY, OCTOBER 19**

**10 am, 4 & 10 pm** "Molly's Flour Shop" Host Molly Nolte makes maple scones in the January 2020 show. 23 min.

**10:30 am, 4:30 & 10:30 pm** "Things That Go Bump in the Night" Spooky stories & songs by Stuart Stotts & Elizabeth Matson at Hedberg Public Library on October 26, 2017. 82 min.

**12 & 6 pm** "Affordable Housing" Hedberg Public Library & League of Women Voters welcome City of Janesville's Housing Services Director, Kelly Bedessem, on October 12, 2021.

**1 & 7 pm** "Bethel Baptist Church" Message by Pastor Drew Super.

**2 & 8 pm** "Cook Like A. Champion" Chef Ace Champion combines cultures & flavors from around the world in his detailed cooking show. This week: Salmon, white rice & asparagas. 25 min.

**2:30 & 8:30 pm** "Park Place Views" The City of Janesville monthly program is back with host Nick Faust and his guest Economic Development Director Gale Price. 47 min.

**3:20 & 9:20 pm** "Volunteer Appreciation" The City of Janesville recognizes and honors the many volunteers who provide a variety of services in our community in the April 23, 2021 program. 32 min.



## WEDNESDAY, OCTOBER 20

**10 am, 4 & 10 pm** "Cargill United Methodist Church" Service recorded October 10, 2021.

**11 am** "Janesville City Council Meeting" Recorded October 11, 2021. 134 min.

**1:15 & 7:15 pm** "Good Drugs Gone Bad" Janesville Mobilizing 4 Change & community partners detail consequences when prescription meds get into the wrong hands on March 12, 2013. 70 min.

**2:30 & 8:30 pm** "Comedy Theater" Will Hay, Moore Marriott & Graham Moffatt star in the 1936 black & white movie, "*Windbag the Sailor*." 82 min.

**5 & 11 pm** "YWCA Women of Distinction" It's Her Night to Shine in the ceremony honoring local women on August 12, 2021. 75 min.

**6:15 pm** "The Salem Witch Trials" Tom Skinner of Rock County Genealogical Society presents his findings on October 15, 2019. 51 min.

#### THURSDAY, OCTOBER 21

**10 am, 4 & 10 pm** "Recipes for Life" Dr. Beth has healthier options for stress eating. 30 min.

**10:30 am, 4:30 & 10:30 pm** "Team Chicago Challenge" Host Dan Schmitt takes us back to the Graatan Raceway for the WERA 6 Hour endurance event in 2006. 29 min.

**11 am, 5 & 11 pm** "Get BOOKED! At the Library" The Senior Moments series at Hedberg Public Library welcomes librarian Nikki Bolka to present info on finding favorite books on Sept. 17, 2021.

**12 pm** "Truth for Today: This is My Son, Whom I Love" Meditation from Faith Community Church. 40 min.

**1 pm** "Rock County Resource Center" The ribbon cutting & dedication ceremony of the new Dr. Daniel Hale Williams building on Center Ave. in Janesville on August 26, 2021. 47 min.

**2 & 8 pm** "Drama Theater" Anne Baxter is drawn to Steve Cochran who introduces her to the circus in the 1954 movie, "*Carnival Story*." 93 min.

6 pm "Janesville City Council" Budget study discussion, broadcast live.



### FRIDAY, OCTOBER 22

6 am "Comunidad De Fe" Spanish service from Faith Community Church.

10 am, 4 & 10 pm "Foundation Bible Church" Message by Pastor Dan Wolf.

**11 am, 5 & 11 pm** "Art Infusion; Too Sick Charlie" At the Cullen Pavilion in Janesville's Town Square, the one-man band performs on September 10, 2021. 48 min.

**12 & 6 pm** "Curtain Up, Light the Lights" The Beloit Janesville Symphony Orchestra & Friends of JATV present their concert on October 31, 2010. 82 min.

**1:25 & 7:25 pm** "Main Street Entertainment" The band Kind of a Big Deal performs at the Lower Courthouse Park on July 12, 2011. 60 min.

**2:30 pm** "EC's Jook Joint" Host EC Scott welcomes & honors blues musicians, with guest Clarence 'Gatemouth' Brown. Produced by ECS Productions, Union City, CA. 29 min.

**3 pm** "Concert in the Park" The GoDeans perform at Janesville's Riverside Park on August 18, 2013.

**8:30 pm** "Fright Night Drive-In Theatre" Christopher Lee stars in the 1960 black & white movie, "*Horror Hotel*." 76 min.

## SATURDAY & SUNDAY, OCTOBER 23 & 24

**9 am** SATURDAY ONLY "Wild West Theater" Tim McCoy, Ben Corbett & Slim Whittaker star in the 1939 black & white movie, "Code of the Cactus." 57 min.

**9** am SUNDAY ONLY "St. John Lutheran Church" Service recorded October 17, 2021.

**10 am, 4 & 10 pm** "Postnuptial Agreement" A man tries to plan his family's future without him in the original play inspired by Tony Huml, written by Jim Lyke at JPAC on September 9, 2021. 97 min.

**11:40 am, 5:40 & 11:40 pm** "Music at the Marv" The Switchtrack Alley Band performs at the Roth Pavilion on August 20, 2019. 92 min.

**1:15 & 7:15 pm** "The Comedy Improv Troupe" Local comics engage the audience for fun & laughter at Janesville Performing Arts Center on June 8, 2018. 94 min.

**3 & 9 pm** "Wild West Theater" Tim McCoy, Ben Corbett & Slim Whittaker star in the 1939 black & white movie, "*Code of the Cactus*." 57 min.